Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online
Ask a Urologist   »  

Having enlarged ovary. Taking medicine for low haemoglobin. Noticed gloopy clear liquid in urine. What could this be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2559 Questions
I am 67 and am due to see the gynaecologist in 10 days time as my ovaries are enlarged. I am taking an iron supplement for low haemoglobin levels. Today I noticed some gloopy clear liquid in my urine which hung like string rather than falling like normal fluid.

What could this be? I am normally in good health and don't take any other medications apart from the iron supplement.
Posted Sat, 4 Aug 2012 in Urinary and Bladder Problems
Answered by Dr. Harish Naik 35 minutes later
Welcome to XXXXXXX
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
It would be nice if mention the duration of the symptom and whether it is associated with any pain abdomen or pain while micturating, vaginal itching.
I think it might be due to vaginitis or due to discharge only once i don't think you need to worry. But this need to examined and you can wait till 10 days. Meanwhile i advice you to wash your genital region thoroughly with water and with any antiseptic solution.
For exact diagnosis, you are requested to consult your doctor and that you will be doing in 10 days and i advice you to see gynecologist if the symptom increases or if you have any lower abdomen pain . I sincerely hope that helps.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor